# SDR DHL2005363003

- Difficulty date: June 17, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Sticking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR INDICATED UNSAFE ON FWD PANEL DURING CVG APPROACH.  THREE GREEN AND SAFE ON S/O PANEL.  COMPLETED ABNORMAL PROCEDURE.  FOUND 40GB SWITCH PLUNGER STICKING.  LUBED PLUNGER GEAR INDICATION CKS GOOD IAW MM 32-61-00.
